Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

195 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

I am 23years old. 6years ago I had taken poison

I am 23years old. 6years ago I had taken poison due to which my both legs got paralysed ( below hips) but I can feel the touch. I can walk using a stick but without it I can't. I feel a lot better than before when I had just started the medication. But I took medication for 4 years only. Doctors say that doing exercise can treat me. So I started doing exercises but it just makes me feel better for sometime and again I feel the same as before. I can't afford to get to best hospitals. What should I do?? Is this curable or not??
Sat, 10 Nov 2018
Report Abuse
For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

My son is 7 years old. He was exposed to poison ivy. It is on his hands, arms, torso, neck, and eyelids. One eyelid is swollen shut. We went to the pediatrician this morning and she suggested Benadryl. We gave him 1 dose this morning but it has not improved and may even be worse (hard to tell). It looks more red now. Are there any other OTC or Rx creams or oral medications you would recommend?

doctor1 MD

Hi, im 29 yrs old i just got my blood exams and I see that im reactive for HsAG. (Antibody yo Hepatitis B surface antigen) 394.60 mlU/ml. I had the vaccine 3 yrs ago. Could the vaccine interfere in this result? if not, how is it possible that I tested reactive if i had the vaccine? My other exams such as HEP A, C, HIV and VDRL are all negative.

doctor1 MD

hi doctor, my friend drank mosquito repellent few years ago she was 16 years old that time she was immediately taken to the hospital but now she is feeling sick and gaining weight after that and she always complaint of abdominal pain and shortness of breath plz tell me what to.

Loading Online Doctors....